# SDR DALA2024122411975

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 72,748 hours, 24,015 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 ER/A 622333-14 SECTION I ISSUED FOR FUSELAGE TAIL CONE BS 1963 TO BS 2005, IMPACT DAMAGE REPAIR. CORRECTIVE ACTION: REF ERA 622333-14. (0722096)
